# SDR AALA202002149025

- Difficulty date: February 4, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,757 hours, 25,182 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING LUG UPPER SURFACE BORE BETWEEN RIB 2 AND RIB 3.. REPAIRED ANCHORAGE FITTING PER SRM 57-26-13-300-007.
